# SDR SWAA2021102824753

- Difficulty date: September 29, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ECS EXHAUST O/B FLANGE HAS FRETTING CORROSION.  BLENDED OUT CORROSION AND MEASURED MINIMUM THICKNESS REMAINING. FOUND OUT OF LIMITS IAW SRM 53-40-71-1A-1, FIG 103, DETAIL C; VIEW A-A. ORIGINAL THICKNESS 0.100'; REMOVED 0.019'; REMAINING 0.081'.   REMOVED RT ECS EXHAUST PANEL AND WTB PANEL 192JR FOR ACCESS IAW AMM 53-51-21-000-802.  REMOVED CORRODED SUPPORT ANGLE IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED FASTENER HOLES IAW SRM 51-40-05-0G-0. TREATED & PRIMED NEW SUPPORT ANGLE IAW AMM 51-21-41-370-801 & 51-21-72-370-804.  INSTALLED. NEW SUPPORT REMOVED EN SPTET 2 IAW SRM 51-40-02.  INSTALLED PANEL  192JR REMOVED STEP 2 IAW SRM. 51-40-02-0G-0.  INSTALLED RT ECS EXHAUST PANEL & PANEL192JR IAW SRM 51-40-02-0G-0.
